Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Dry eye on using contact lenses, using Systane Ultra. Itchiness in eye corner. Will FML Liquifilm help?

Hello, I have been using Systane Ultra for "dry eye" syndrome, which I have experienced on the days I use my contact lenses. This worked well, but I have developed, especially in one eye in the corner and lower lid itchy and irritated, nil oedema. The weather has been very windy last few days. I feel it is an allergan. The doctore told me to use Systane without the preservative so I have those now, haven't used them yet. He also prescribed FML Liquifilm Eye Drops., to use only a few days q.i.d. Will the FML drops help with the itching the right eye? I haven't filled the prescription yet.
Thank you.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi, it appears that you have dry eye syndrome, but this time it appears that you have some thing else, that is infection, so you have to use complete treatment.
I advise you to consult an ophthalmologist for diagnosis and treatment.
I to my patient prescribe ofloxacin, tablets, gentamycin eye drops, and moisoning eye drops. Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor